# SDR UG8A2016091601

- Difficulty date: September 16, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N349J
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0012
- Aircraft time: 4,388 hours, 3,305 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: AHA1897
- Part serial: 051909E
- Condition: Locked
- Location: Mlg
- Part time: 4,388 hours, 3,305 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 BRAKE ASSEMBLY LOCKED UP ON GEAR.  DURING TOWING, AFTER ACFT ARRIVAL, NOISE WAS NOTED COMING FROM THE BRAKES.  SHORTLY AFTER, THE NR 4 BRAKE LOCKED.  DISASSEMBLY REVEALED THE BRAKE HEAT PACK HAD COME APART AND LOCKED UP THE WHEEL.
